# SDR WVER2018021513

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 35,874 hours, 28,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AT FS 319.00, STRINGER 21L - 20L,  CORRODED BEYOND REPAIRABLE LIMITS. FRAME SECTOR REPLACED IAW APPLICABLE SRMS.
